Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Took Plan B after unprotected sex. Started bleeding and feeling nausea. Chances of pregnancy?

Hi, The week of Christmas I had unprotected sex with my partner three times. I took Plan B the first and third time. About a week later, I began to bleed and it s been light for two days. I just had my period which ended the 22nd. I am nauseous and woke up throwing up the day before I began bleeding . The stomach bug has been going around so I thought it was that. What are my chances of being pregnant?
Asked On : Fri, 11 Jan 2013
Answers:  2 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Critical Care Specialist 's  Response
Hi thanks for your question.
You took emergency contraception that is plan B after unprotected sex and you bled after taking plan B,so no chances of pregnancy.Nausea and abdominal cramps are side effects of plan B will get settle dawn of its own.
Hope this answers your question.
Answered: Fri, 11 Jan 2013
I find this answer helpful
OBGYN Dr. Aarti Abraham's  Response
Mar 2013
Thanks for your query.
Emergency contraception is not a substitute for a regular , safe method of contraception
Nor is it 100 % effective.
PLease take a pregnancy test to rule out your pregnancy.
take care.
Answered: Fri, 11 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor